実多項式の減衰度指定Hurwitz安定性について  [in Japanese] On Shifted Hurwitz Stability of Real Polynomials  [in Japanese]

Search this Article

Author(s)

    • 森 武宏 MORI Takehiro
    • 京都工芸繊維大学電子情報工学科 Dept. of Electronics & Information Science, Kyoto Institute of Technology
    • 小亀 英己 KOKAME Hideki
    • 大阪府立大学電気電子システム学科 Dept. of Electrical & Electronic Systems, Osaka Prefecture University

Journal

  • 電気学会論文誌. C, 電子・情報・システム部門誌 = The transactions of the Institute of Electrical Engineers of Japan. C, A publication of Electronics, Information and System Society

    電気学会論文誌. C, 電子・情報・システム部門誌 = The transactions of the Institute of Electrical Engineers of Japan. C, A publication of Electronics, Information and System Society 122(7), 1236-1237, 2002-07-01

References:  10

Codes

  • NII Article ID (NAID)
    10008844522
  • NII NACSIS-CAT ID (NCID)
    AN10065950
  • Text Lang
    JPN
  • Article Type
    SHO
  • ISSN
    03854221
  • Data Source
    CJP 
Page Top